# SDR P5CA0300906

- Difficulty date: August 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,494 hours, 18,590 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 INS DISPLAY WENT BLANK AFTER PUSH BACK WARNING LIGHT CAME ON AND ADI TUMBLED.  SWAPPED NR 1 CDU AND NR 3 CDU OPERATIONAL CHECK NORMAL PER MM 34-41-02.
